Skip to content
Feeling ill
avatar
RADBA3317 posted:
I have now been on MTX for 1 month....I have noticed no change in pain but nauseated after taking MTX.

Anybody else?
Reply
 
avatar
xperky responded:
I've been on it 5 weeks. I had more energy in week 4. I don't know if I then overdid it or something, because in week 5 I'm having more trouble than ever with pain in my feet, hands, and now ankle, wrist and shoulder. Don't understand this.

I hope you see some improvement soon. I understand we have to be patient.


Helpful Tips

Fighting RA
I see all the postings about using Prednosone. I just want to say be careful as this drug will raise your blood sugars expenatially. More
Was this Helpful?
2 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.